# SDR SWAA2013010211019

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,531 hours, 12,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRY DOOR "EXIT" SIGN BROKEN.  R&R LIGHT ASSY OPS CHECK GOOD REF AMM.
